# SDR N6WA2022020901

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 39,009 hours, 27,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Adhesive
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINASCENT TAPE INFRONT OF GALLEY FLOOR LOOSE. REINSTALLED PHOTOLUMIANT TAPE IAW CRJ 550 AMM 33-51-01.
